# SDR 2011FA0000465

- Difficulty date: June 14, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N842BP
- Make and model: Snias AS350B2
- Aircraft serial: 2037
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 2302
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC SYSTEM WAS BLOWING HOT AIR INTO THE CABIN WITH A BURNED SMELL COMING FROM VENTS.  AFTER PILOT LANDED, HE NOTICED A/C COMPRESSOR PROBLEM POINTS TO THE A/C CLUTCH EITHER STAYING ENGAGED OR SLIPPING.  A FRICTION BUILD-UP OCCURRED.  THE CLUTCH METAL ON THIS A/C COMPRESSOR WAS NOT DISCOLORED OR BLUED BUT THE A/C BELT DID GET HOT ENOUGH TO MELT AND BREAK OFF.  THIS COMPRESSOR WHEN REMOVED WAS NOT LOCKED UP WHEN TURNED BY HAND BUT YOU CAN HEAR THE FRICTION BETWEEN THE PULLEY AND THE CLUTCH HOUSING WHERE THE 2 PARTS ARE CONTACTING.  WE ARE SENDING THIS COMPRESSOR BACK TO MFG FOR INVESTIGATION.
